# SDR AALA2009042900002

- Difficulty date: April 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 29,163 hours, 13,700 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MCI - ON TAKEOFF WHEEL NOT TURNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AND FLIGHT RETURNED TO GATE.  REPLACED RIGHT OUTBOARD ANTI-SKID SYSTEM.  SYSTEM GROUND CHECK NORMAL OPERATION.
